Alert archive / Georgia / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 7, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 8, 2004, 12:01 PM EDT for Calhoun County, Clay County, Early County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2004, 12:01 PM EDT (16:01 UTC)
- Expired
- Apr 8, 2004, 12:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
Counties Calhoun County, GA, Clay County, GA, Early County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 10:10 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 4.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1201 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 486 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 7.0
The text
As transmitted, in the capitals the NWS used until 2016.
876 WUUS52 KTAE 081601 SVRTLH GAC037-061-099-081645- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1200 PM EDT THU APR 8 2004 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN CALHOUN COUNTY IN SOUTHWEST GEORGIA SOUTHERN CLAY COUNTY IN SOUTHWEST GEORGIA NORTHERN EARLY COUNTY IN SOUTHWEST GEORGIA * UNTIL 1245 PM EDT * AT NOON EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM WITH LARGE HAIL AND DAMAGING WINDS 7 MILES WEST OF KOLOMOKI MOUNDS STATE PARK...OR ABOUT 9 MILES NORTHWEST OF BLAKELY...MOVING EAST AT 45 MPH. HAIL UP TO THREE QUARTERS INCH IN DIAMETER HAS BEEN REPORTED WITH THIS STORM AND STRONG DAMAGING WINDS. IF YOU ARE IN THE PATH OF THE STORM...PUT YOUR CAR IN A GARAGE AND MOVE TO A SUBSTANTIAL SHELTER. INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. LAT...LON 3161 8503 3136 8507 3129 8469 3158 8457 $$ 10-BOLINSKI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 10:15 AM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Apr 8, 10:15 AM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 1015 AM EDT THU APR 8 2004 ...A SEVERE THUNDERSTORM WATCH WILL BE IN EFFECT FOR THE ENTIRE AREA INTO THIS AFTERNOON... .DISCUSSION...THIS MORNING HAS STARTED OFF WITH WARM MUGGY CONDITIONS AND SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE AREA. MUCH OF THE RAIN HAS MOVED TO THE EAST OF THE AREA THIS MORNING LEAVING BROKEN SKIES AND ISOLATED SHOWERS FOR MOST OF THE AREA. BUT SHOWERS AND THUNDERSTORMS WILL NOT BE DONE FOR THE DAY. GIVEN THE WARM TEMPS...SUFFICIENT LOW LEVEL MOISTURE...AND INSTABLE PROFILE THUNDERSTORMS SHOULD DEVELOP THROUGH THE DAY. DRY IR ALOFT WILL HELP STORMS PRODUCE STRONG AND GUSTY WINDS THIS AFTERNOON. A SLIGHT RISK OF SEVERE STORMS IS FORECAST FOR THE ENTIRE AREA...THE MAIN THREAT WILL BE STRONG WINDS AND HAIL...ACCOMPANIED BY HEAVY DOWNPOURS. && .UPDATE...WILL CONTINUE RAIN CHANCES THROUGHOUT THE DAY TODAY FOR ENTIRE CWA AND WORDING OF STRONG TO SEVERE STORMS. NO MAJOR CHANGES EXPECTED FOR THE CWF THIS MORNING. && .MARINE...LOCALLY STRONG TO POSSIBLY SEVERE STORMS WITH HIGHER GUSTS POSSIBLE TODAY. RAIN ENDS FROM W-E BY EVENING. SOME INCREASE IN ONSHORE WINDS SAT-MON AHEAD AND ALONG NEXT FRONT BUT SHOULD REMAIN BELOW SCEC CRITERIA AT LEAST THRU WEEKEND. POSSIBLY REACHES SCEC IN WAKE OF FRONT ON MONDAY. && .FIRE WEATHER...RH LEVELS EXPECTED TO REMAIN ABOVE WARNING CRITERIA THROUGH THE NEXT SEVERAL DAYS. && .PREV DISCUSSION... 300 AM EDT THU APR 8 2004 POTENTIALLY ACTIVE DAY ACROSS LOCAL AREA...ESPECIALLY E OF APALACH RIVER LATER TODAY. MODELS MORE IN LINE THAN PREV RUNS AND WILL USE BLEND OF ETA/GFS. SHORTWAVE TROF AND ASSOCD SFC LOW MOVING E ACROSS WCNTRL ALA. ASSOCD VORT LOBE SWINGING ACROSS LOCAL REGION PROMPTING STRONG TO SEVERE TSTMS ACROSS STATE. FRONT TRAILING FROM LO WILL MOVE ACROSS SE CONUS TODAY. MSAS THICKNESS PACKING INDICATES WARM FRONTAL BOUNDARY FROM MS SE TO ACROSS JUST N OF FLA/GA BORDER DISTINGUISHED BY SHARP DEW POINT GRADS. IN WARM SECTOR...NEUTRAL TO NEGATIVE LIS PROMPTING OVERNIGHT ISOLD STRONG MARINE CONVECTION PANHANDLE WATERS. LIMITING FACTOR IS THAT AS STORMS ENTER INCREASINGLY RAIN COOLED AIRMASS..HARD TO SUSTAIN INTENSITY. HEAD OF APPROACHING SYSS...H85 JET INCREASG HELPING TO FOCUS JUICY DEW POINTS AND INCREASE GULF INFLO. AFTER SUNRISE... INCREASING INFLU OF H85 JET...GULF INFLOW..SEA BREEZE...(CLASH WITH OUTFLOW BOUNDARIES)...APPROACHING (ALBEIT WEAKENING) SHORT WAVE... DIURNAL HEATING AND UNIDIRECTIONAL SHEAR WILL INCREASE CHANCE OF ANY STORMS TO BECOME STRONG TO SEVERE. SPC INDICATES SUPERCELLS WITH LARGE HAIL AND ISOLATED DAMAGING WIND GUSTS ARE MAIN THREATS TILL MID EVENING AND THUS HAVE PLACED OUR GA/FL BIG BEND ZONES IN SLIGHT RISK TODAY INTO EARLY EVENING. FORECAST TODAY WILL SHOW SW-NE POP GRADIENT FORM 20-50 PCT WITH GA/BIG BEND HIGHEST AND MENTION OF STRONG TO SEVERE WORDING. WINDS INCREASING TO 15 MPH AND GUSTY. WILL INSERT PATCHY FOG ERN ZONES FOR A FEW HOURS THIS MORNING. SHORT WAVE EXITS E INTO ATLC TONIGHT AND FRONT MOVES SE TONIGHT WITH PRECIP ENDING. WEAK HIGH PRESSURE BUILDS IN FRIDAY WITH DECREASING WINDS. WINDS SHIFT TO SLY AND SLOWLY INCREASE ON SAT AHEAD OF NEXT LO SYSS. && LONG TERM...AS NEXT UPR SHORT WAVE MOVES EWD TOWARDS LOCAL AREA WITH GFS PLACING IT OVR NRN GULF SUN MORNING. SURFACE LOW DEVELOPS ERN GULF AND LIFTS NEWD DRAGGING COLD FRONT SEWD SUNDAY-MON WITH RENEWED CHC OF SHOWERS AND ISOLD TSTMS. BLOCK && .PRELIMINARY POINT TEMPS/POPS... TLH 79 56 83 54/ 40 20 05 05 PFN 80 62 80 61/ 20 05 05 05 DHN 77 57 79 57/ 30 05 00 05 ABY 77 56 81 56/ 50 30 05 05 VLD 79 58 82 56/ 50 20 05 05 CTY 80 59 82 57/ 30 10 05 05 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. && BOLINSKI
Hazardous weather outlook, Apr 8, 5:45 AM EDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 545 AM EDT THU APR 8 2004 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750- 755-770-775-090919- BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA- CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA- DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL- GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL- LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA- 545 AM EDT THU APR 8 2004 THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE ADJACENT COASTAL WATERS. .DAY ONE... AN UPPER LEVEL DISTURBANCE WILL MOVE EAST ACROSS THE FORECAST AREA ACCOMPANIED BY A SURFACE BOUNDARY THROUGH EARLY EVENING. THIS WILL COMBINE WITH A MOIST LOCAL AIRMASS AND DAYTIME HEATING TO GENERATE SCATTERED SHOWERS AND THUNDERSTORMS. A FEW OF THESE STORMS MAY BECOME STRONG AND EVEN SEVERE WITH LARGE HAIL AND DAMAGING WIND GUSTS THE MAIN THREATS...ESPECIALLY IN THE AFTERNOON AND ACROSS THE FLORIDA BIG BEND AND SOUTHERN GEORGIA. THE UPPER DISTURBANCE WILL MOVE EAST INTO THE ATLANTIC AND THE FRONT WILL EXIT SOUTHEAST OF THE AREA TONIGHT. .DAYS TWO THROUGH SEVEN... HIGH PRESSURE WILL BRIEFLY BUILD INTO THE AREA ON FRIDAY. THE NEXT UPPER LEVEL DISTURBANCE WILL MOVE EAST ACROSS THE SOUTHEAST STATES THROUGH THE WEEKEND. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE FORECAST FOR SUNDAY INTO MONDAY EVENING. .SPOTTER CALL TO ACTION STATEMENT... SOME OF THESE STORMS MAY APPROACH SEVERE LIMITS...AND SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY. FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS. 24-BLOCK
In the hours before
Special weather statement, Apr 8, 10:00 AM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1000 AM EDT THU APR 8 2004 FLZ034-081430- DIXIE FL- 1001 AM EDT THU APR 8 2004 AT 1000 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER DIXIE COUNTY...MOVING EAST AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. THIS STORM IS ALSO CAPABLE OF PRODUCING PEA SIZED HAIL. 10-BOLINSKI
Special weather statement, Apr 8, 10:15 AM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1015 AM EDT THU APR 8 2004 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-082100- BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA- CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA- DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL- GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL- LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA- 1015 AM EDT THU APR 8 2004 THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...EFFECTIVE UNTIL 500 PM EDT THURSDAY AFTERNOON (400 PM CDT THURSDAY AFTERNOON). THIS WATCH INCLUDES THE FOLLOWING COUNTIES: IN ALABAMA...COFFEE...GENEVA...DALE...HENRY...AND HOUSTON. IN GEORGIA...QUITMAN...CLAY...EARLY...MILLER...SEMINOLE...RANDOLPH... CALHOUN...BAKER...DECATUR...TERRELL...DOUGHERTY...MITCHELL...GRADY... LEE...WORTH...COLQUITT...THOMAS...TURNER...TIFT...COOK...BROOKS...BEN HILL...IRWIN...BERRIEN...LANIER...AND LOWNDES. IN FLORIDA...WALTON...HOLMES...WASHINGTON...BAY...JACKSON... CALHOUN...GULF...GADSDEN...LIBERTY...FRANKLIN...LEON...WAKULLA... JEFFERSON...MADISON...TAYLOR...DIXIE...AND LAFAYETTE. A STRONG UPPER SYSTEM WILL MOVE ACROSS THE AREA TODAY...AND COMBINED WITH IN PLACE MOISTURE AND INSTABILTIY...SCATTERED TO AT TIMES NUMEROUS THUNDERSTORMS WILL FORM...WITH SOME OF THESES STORMS BECOMING SEVERE. THE MAIN THREAT FROM THE STORMS WILL BE STRONG DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO MAY ALSO BE POSSIBLE IN A SEVERE STORM. REMEMBER A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. 7-TREXLER
Special weather statement, Apr 8, 10:15 AM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT...CORRECT TO REMOVE 3 FLORIDA COUNTIES NATIONAL WEATHER SERVICE TALLAHASSEE FL 1015 AM EDT THU APR 8 2004 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-082100- BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA- CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA- DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL- GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL- LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA- 1015 AM EDT THU APR 8 2004 THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...EFFECTIVE UNTIL 500 PM EDT THURSDAY AFTERNOON (400 PM CDT THURSDAY AFTERNOON). THIS WATCH INCLUDES THE FOLLOWING COUNTIES: IN ALABAMA...COFFEE...GENEVA...DALE...HENRY...AND HOUSTON. IN GEORGIA...QUITMAN...CLAY...EARLY...MILLER...SEMINOLE...RANDOLPH... CALHOUN...BAKER...DECATUR...TERRELL...DOUGHERTY...MITCHELL...GRADY... LEE...WORTH...COLQUITT...THOMAS...TURNER...TIFT...COOK...BROOKS...BEN HILL...IRWIN...BERRIEN...LANIER...AND LOWNDES. IN FLORIDA...WALTON...HOLMES...WASHINGTON...BAY...JACKSON... CALHOUN...GULF...GADSDEN...LIBERTY...FRANKLIN...LEON...WAKULLA... JEFFERSON...MADISON. CORRECTED TO REMOVE TAYLOR...DIXIE...AND LAFAYETTE COUNTIES FROM WATCH. A STRONG UPPER SYSTEM WILL MOVE ACROSS THE AREA TODAY...AND COMBINED WITH IN PLACE MOISTURE AND INSTABILTIY...SCATTERED TO AT TIMES NUMEROUS THUNDERSTORMS WILL FORM...WITH SOME OF THESES STORMS BECOMING SEVERE. THE MAIN THREAT FROM THE STORMS WILL BE STRONG DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO MAY ALSO BE POSSIBLE IN A SEVERE STORM. REMEMBER A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. PEOPLE IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. 7-TREXLER
Special weather statement, Apr 8, 10:54 AM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1054 AM EDT THU APR 8 2004 ALZ065-081524- COFFEE AL- 1055 AM EDT THU APR 8 2004 AT 954 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER DALE COUNTY...MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING PEA SIZED HAIL AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. THIS STORM IS ALSO CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. 10-BOLINSKI
Special weather statement, Apr 8, 11:00 AM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1100 AM EDT THU APR 8 2004 ALZ066-081545- DALE AL- 1101 AM EDT THU APR 8 2004 AT 1000 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTHERN DALE COUNTY...MOVING SOUTHEAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING PEA SIZED HAIL AND TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. THIS STORM IS ALSO CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. 10-BOLINSKI
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 12:11 PM EDT | Severe Thunderstorm Warning | TAE | Early, Miller | 49 min |
| Apr 8, 12:47 PM EDT | Severe Thunderstorm Warning | TAE | Dougherty, Mitchell, Worth | 43 min |
| Apr 8, 12:58 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Mitchell | 32 min |
| Apr 8, 1:02 PM EDT | Severe Thunderstorm Warning | TAE | Decatur, Miller, Seminole | 43 min |
| Apr 8, 1:23 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Colquitt, Cook, Tift | 37 min |
| Apr 8, 1:37 PM EDT | Severe Thunderstorm Warning | TAE | Colquitt | 23 min |
| Apr 8, 2:13 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Cook | 32 min |
| Apr 8, 2:49 PM EDT | Severe Thunderstorm Warning | TAE | Lanier, Lowndes | 26 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.